# SDR YENA20140525100

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 33,570 hours, 11,644 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Part number: 31073110
- Part serial: 11778
- Condition: Leaking
- Location: Aileron
- Part time: 31,093 hours, 10,613 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLT 390, WITH AUTOPILOT ON,  EXPERIENCED SUDDEN FIVE DEGREE ROLL OR DIP TO LT WITH IMMEDIATE RECOVERY.  AT SAME TIME FLIGHT CONTROL AILERON SERVO FAULT ECAM APPEARED ON FLIGHT CONTROL PAGE LT AILERON "B" HAS AMBER BOX DISPLAYED.  ECAM & QRH COMPLIED WITH IAW TSM 27-10-00-810-804-A.  FOUND LT OTBD AILERON SERVO LEAKING FLUID.  R & R SERVO IAW MM 27-14-51. OPS AND LEAK CHECKED OK.
